MathSciNet Relay Station
MathSciNet bibliographic data
MR929226 81E13 (17A35 58G40)
Evans, J. M. Supersymmetric Yang-Mills theories and division algebras. Nuclear Phys. B 298 (1988), no. 1, 92–108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement